Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had a laparoscopy to treat endo lesions and ovary adhesions. Bleeding on giving Decapeptyl injection. Dizziness, fatigue. Side effects?

On the 18th June I had a lap to treat endo lesions and ovary adhesions. Following op they gave me Decapeptyl injection . On 28th June I was ambulanced back into hospital because I haemorrhaged heavily pv. I had to stay in hospital overnight. They think it may be a result of injection. Bleeding has mostly eased now but I still feel light headed, tired and dizzy. My question is,mis this a side effect of the injection or due to blood loss? Will I bleed next time I get injection (in 16 days) and if I chose not to have injection would I have side effects having only had one dose? Thank you. Alexandra
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
It looks more to be due to blood loss. get your hemoglobin tested rather than anything else. if its low you will need blood.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor